A derivation of two quadratic transformations contiguous to that of Gauss via a differential equation approach

S. Meethal, Arjun K. Rathie, R. B. Paris

Research output: Contribution to journalArticle

30 Downloads (Pure)

Abstract

The purpose of this note is to provide an alternative proof of two quadratic transformation formulas contiguous to that of Gauss using a differential equation approach.
Original languageEnglish
Pages (from-to)845-851
Number of pages7
JournalApplied Mathematical Sciences
Volume9
Issue number17
DOIs
Publication statusPublished - 29 Jan 2015

Fingerprint Dive into the research topics of 'A derivation of two quadratic transformations contiguous to that of Gauss via a differential equation approach'. Together they form a unique fingerprint.

  • Cite this